advertisement
Question
Posted by: gustavo | 2010-12-08

feel like im drained in

hey I''m 20. Male and I have a question I been having a persistent rash that occurs on back.chest.arms.and some times face its usually a pus-like pimple outbreak and my symptoms are nausa lighthead fatique..and also I''ve notice my eyes are straining and having dark circles it seems the dark circles get darker daily..I have trouble passing Urine meaning burning.also I have these strange tiny white egg-like bumps there all over my gentials and shaft.they don''t hurt at all but sometimes I have a single pimple like bump appaer n it looks like a white head pimple..plus the same tiny white egg like bumps are over my eye under skin and below it also..I have notice the bumps like warmth..the rash usually go''s away then comes back..I had headaches for like a week straight but went away. I feel always hot to touch..I feel like something is sucking my blood.. I hear strange popping sound towards the back of the head and it never gos alway..please help I feel like I''m dieing little by litte!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Gustavo
The rash you are getting may be folliculitis (infection of the hair follicles) and you may have anemia with a kidney condition. I really think that you should see a doctor for a full medical examination, some blood tests and a urine test.You may need antibiotics for the rash.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-12-08

Hallo Gustavo
The rash you are getting may be folliculitis (infection of the hair follicles) and you may have anemia with a kidney condition. I really think that you should see a doctor for a full medical examination, some blood tests and a urine test.You may need antibiotics for the rash.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement